# SDR DALA2024011200551

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 97,146 hours, 25,323 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 DOOR 1R WONT ARM. CORRECTIVE ACTION: FOUND ROPE NOT STOWED PROPERLY REMOVE OBSTRUCTION DOOR ARM / DISARM MECHANISM OPS CHK OKAY PER B757 AMM 52-11. (4401704)
